Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the passage from local to global in number theory


Author: B. Mazur
Journal: Bull. Amer. Math. Soc. 29 (1993), 14-50
MSC (2000): Primary 11G35; Secondary 11-02, 11D25, 11G05
DOI: https://doi.org/10.1090/S0273-0979-1993-00414-2
MathSciNet review: 1202293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11G35, 11-02, 11D25, 11G05

Retrieve articles in all journals with MSC (2000): 11G35, 11-02, 11D25, 11G05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1993-00414-2
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society